| Model Number |
15-659 |
| Medical Device Problem Codes |
Material Rupture (1546); No Apparent Adverse Event (3189)
| Health Effect - Clinical Codes |
Failure of Implant (1924); No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/27/2018
Type of Reportable Event
Serious Injury
Event or Problem Description
Healthcare professional reported a left side implant exchange with no complaint against the device.Healthcare professional later reported left side rupture.Device remains implanted.
Additional Manufacturer Narrative
A review of the device history record has been completed.No deviations or non-conformances noted.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: rupture.
Event or Problem Description
Healthcare professional confirmed, left side device was not ruptured upon explant.Device has been explanted and replaced.